

The Institution of Engineers (India)

GOA STATE CENTRE

2-DAY'S ALL INDIA SEMINAR

NEW & INNOVATIVE TECHNOLOGIES IN CIVIL ENGINEERING

On 15th & 16th March 2019

at Conference Hall, Ravindra Bhavan, Margao, Goa.

To, Er. Thomas D'Costa Convenor

REGISTRATION FORM						
Name :						
Designation :						
IEI Membership No.:						
Organization:						
Address:						
Telephone Nos : [Res/ O ff/ M]						
Category: [Please tick whichever is applicable]						
I wish to attend as : □ Delegate □ Sponsored Delegate □ Student						
I wish to be a ☐ PLATINUM Sponsor ☐ GOLD Sponsor ☐ SILVER sponsor						
Payment Details :						
Bank DD / Cheque No dated for						
Rs						
drawn on						
in favour of 'The Institution of Engineers (India)' Payable at Panaji, Goa. (Non-refundable)						
Place :						
Date: Signature						

THE 2-DAY'S PROGRAMME SCHEDULE (TENTATIVE)

ALL INDIA SEMINAR ON								
NEW & INNOVATIVE TECHNOLOGIES IN CIVIL ENGINEERING								
			ORGANISED BY					
The Institution of Engineers (India)								
Goa State Centre								
PROGRAMME (subject to alterations)								
From		To	DAY 1 (15th March 19, Friday)	Duration				
9.00	to	10.00	REGISTRATION OF DELEGATES	60 min				
	-		INAUGURAL SESSION	75 min				
11.15	to	11.30						
-	H		TECH SESSION I - Every paper shall consist of 60 min. Presentation, 10min Q&A and 5 min.					
			concluding remarks by Session Chairman.					
11.30	to	12.45	PRESENTATION 1 -	1 hr 15 min				
			Topic:- UNIQUE CHARACTERISTICS IN STRUCTURAL DESIGN OF TALL BUIDINGS FOR THE 21ST CENTURY - GLOBAL TRENDS					
			Speaker - Dr. ANIL HIRA, Director of Buro Happold, Mumbai					
12.45	to	1.15	PRESENTATION 2	30 min				
			Topic:- New & Innovative Automation in the world of Civil Engineering					
1.15	to	1 20	Speaker - Expert from IIT, Madras Promotion of Product :	15 min				
1.13	to		LUNCH	60 min				
			TECH SESSION II -	00 111111				
2.30	to	3.45	PRESENTATION 3	1 hr 15 min				
			Topic :- 3-D Printing of Concrete					
			Speaker - Er. Aditya V S, Director, Tvasta Manufacturing Solutions, Chennai					
3.45	to	4.15	Sponsor Session 2 & 3	15 min				
			Topic :-					
			Speaker -					
	-	4.30		15 min				
4.30	to	5.45	PRESENTATION 4 Topic :- Design of Sub Structures of Tall Buildings	I hr 15 min				
	Н		Speaker - Dr. Jaydeep Wagh, Geo Tech Expert, Mumbai					
			END OF 1ST DAY PROCEEDINGS.					
			DAY 2 (16th March 19, Saturday)					
9.00	**	0.20	TECH SESSION III Welcome on 2nd day					
9.30			PRESENTATION 5	60 min				
0.00		10.00	Topic - Building information Modeling – BIM Technology	00 111111				
			Speaker - BIM Consultant, Pune					
10.30	to	11.30	PRESENTATION 6	60 min				
			Topic : Ultra High Performance Concrete – UHPC					
11 30	to	11.45	Speaker:- Dr. Satish Jai, Mumbai TEA					
11.45	to	1.00	PRESENTATION 7	1 hr 15 min				
			Topic :- Structural Audit and Health monitoring techniques					
			Speaker - Dr. H.M. Raje, Director, Raje Structural Consultant, Mumbai					
1.00	to	2.00	LUNCH	60 min				
2.00	to	3.15	TECH SESSION IV - PRESENTATION 8	1 hr 15 min				
2.00	H	0.10		. 111 13 111111				
			Topics : Design & behavior of Sub-Structure under hostile soil environment					
3.15	to	3.30	Speaker - Dr. Jaykumar Shukla Sponsor Session 4	15 min				
0.10			Topics	10 111111				
3.3	to	3.45	TEA	15 min				
3.45	to	5	PRESENTATION 9 Topic :- Modern Construction Technology of Tall Buildings	1 hr 15 min				
E 00	4-	6.00	Speaker - Dr. Majid Hashmi, Managing Director, KMH Engineering, Mumbai	60 min				
5.00	to	6.00	VALEDICTORY SESSION	60 min				
			END OF SEMINAR					
	THANK YOU							



ABOUT THE ORGANISERS

The Institution of Engineers (India), a premier professional body for engineers, established in 1920 and incorporated by Royal Charter in 1935, has been serving the cause of engineering science and technology for more than a few decades. It remains the only professional body in India to be accorded this honour. It has in its fold more than 2,00,000 professional engineers and it operates through 123 State and Local Centres across the country and six chapters abroad.

Today, its quest for professional excellence has given it a place of pride in almost every prestigious and relevant organization across the globe. IEI functions among professional engineers, academicians and research workers. It provides a vast array of technical, professional and supporting services to the Government, Industries, Academia and the Engineering fraternity. The Institution also provides grant-in-aid to its members to conduct research and development on engineering subjects.

IEI conducts Section A & B Examinations in different Engineering disciplines, the successful completion of which is recognized as equivalent to Degree in appropriate field of Engineering of recognized Universities of India by the Ministry of Human Resources Development, Govt. of India. Every year as many as 90000 candidates appear for these exams. For details, please see: www.ieindia.org

ABOUT THE SEMINAR

The mother of Engineering, 'Civil Engineering' is getting transformed leaps and bounds in this modern world enveloped in a changing world of technology. Today's technology becomes the stepping stone for newer technology of tomorrow. Man living in the cave dwellings during the prehistoric times finds himself today inhabiting skyscrapers. The challenge posed to the Civil Engineers in building such tall structures is to construct safe, durable and sustainable buildings with the latest technology. The constraints and problems faced while designing such a structure often are the subsoil conditions which are hostile and needs adequate measures and answers to hold steadily the foundations of the tall buildings. The huge stresses arising out of the various loads and their combinations over the high rise structures dictate the sizes of the structural members. The expert consultants, who were part of the team designing several sky scrapers in the United Arab Emirates would be sharing their expertise at this Seminar. The Ultra High Performance Concrete optimizes the designs of structural members, thereby saving on cost and space at the same time. The latest technology of using drones facilitates construction with good quality control from the site station. The potential problems are viewed and solutions given instantly with this technology. The Building Information Modeling is a tool the structural engineers can use for effective structural design. By use of computer technology the repetitive design jobs are eliminated thereby achieving greater efficiency and rapid design. In order to have the long lasting and durable structures, the maintenance has to be regularly carried out. The latest innovative technologies in the Structural Audit and Health Monitoring Techniques gives an insight into the various health related issues which are faced by the civil engineering structures whereby quick action and remedies can be worked out. Today, the Civil Engineer is no longer an island. He has to continually work with engineers from other fields such as mechanical, electronics, computer, etc. The automation which rules today's world drives the civil industry. With the habitation expanding beyond limits, the civil engineer faces an uphill task of designing or constructing on 'land' which is far from the favourable conditions for construction. Today, the concrete houses can be printed out using computer technology rather than constructed. This innovative printing technology along with other issues affecting Civil Engineers will also be addressed in this seminar.

SUB - THEMES FOR THE SEMINAR AND SPEAKERS

Structural Design of Tall Buildings

Dr. Anil Hira, Director, Buro Happold, Mumbai

- Modern Construction Technology of Tall Buildings
 Dr. Majid Hashmi, Managing Director, KMH Engg, Mumbai
- Design of Sub-structure of Tall Buildings

 Dr. Jaydeep Wagh, Geotech Expert, Mumbai
- Design & Behaviour of sub-structure under hostile environment

Dr. Jaykumar Shukla

- Ultra High Performance Concrete

 Dr. Satish Jai, Mumbai
- Structural Audit & Health Monitoring Techniques

 Dr. H. M. Raje, Director Raje Structural Consultant, Mumbai
- 3D Printing of Concrete

 Adithya V. S., Director, Tvasta Manufacturing Solutions, Chennai
- Building Information Modelling, BIM

 BIM Consultants. Pune
- New and Innovative Automation in the world of Civil Engineering

Expert from IIT, Madras

All Technical Sessions shall be followed by Question and Answer Sessions to make them more interactive. Organisers reserve the right to alter/change/modify/remove the sub-themes specified above.

PARTICIPATION

This Seminar will be useful to Engineers, Architects, Builders, Contractors and Construction related experts, officers from Government as well as private sector, educational institutions, etc.

NATIONAL ADVISOR

Chairman: Mr. T. M. Gunaraja, FIE, IEI, President

ORGANISING COMMITTEE

Chairman, IEI GSC: Er. Chandrashekar Prabhudessai Hon. Secretary, IEI GSC: Er. Balkrishna Chodankar Convenor of Seminar: Er. Thomas D'Costa Org. Secretary of Seminar: Er. Austin S. Rodrigues

MEMBERS

Er. Yogesh Bhobe
Er. Godfrey S. Velho

❖ Er. Gerard D'Mello
❖ Er. Alinto Coelho
❖ Er. Vincent Gracias

Er. Rajendra Hegde
Er. Anwar Khan

ADVISORY COMMITTEE:

Dr. Purnanand Savoikar Er. Satyesh Kakodkar

METHOD OF REGISTRATION:-

- a) Delegates must register in advance, latest by 20th February 2019
- b) Registration shall be made by sending the enclosed form duly filled in, accompanied by DD / cheque in favour of:

 'The Institution of Engineers (India)', payable at Panaji.
- c) Registration Form and DD / Cheque shall be sent to:
 Er. Thomas D'Costa, Convenor,
 The Institution of Engineers (India) Goa State Centre,
 D- Type quarters, D-8-1, Government Polytechnic Campus,
 Altinho, Panaji Goa 403001

SPONSORSHIP OPPORTUNITIES

Platinum Sponsor : Expected Assistance - Rs. 1,00,000/- plus 18% GST

[45min Session] 30 min Technical Session & 15 min session for

- [45min Session] 30 min Technical Session & 15 min session for promotion of product.
- Display of logo on the backdrop banner and associate with the institution.
- One Speaker and 2 delegate passes complimentary.
- Table space [4'x2'] in the hall for display of product / literature & Banner.

Gold Sponsor (3nos): Expected Assistance - Rs. 75,000/- plus 18% GST

- 15 min Session for promotion of product.
- Two delegate passes complimentary.
- Table space [4'x2'] in the hall for display of product / literature & Banner.

Silver Sponsor (4 nos): Expected Assistance - Rs. 40,000/- plus 18% GST

- Table space [4'x2'] in the hall for display of product / literature & Banner.
- Two delegate passes complimentary.

REGISTRATION FEE:

Category	Rate in Rupees	GST in Rupees	Total Amount in Rupees
Members of IEI & other professional Institutions	3000/-	540/-	3540/-
2. Individual / Organisation	3500/-	630/-	4130/-
3. Students of Professional Colleges	2000/-	360/-	2360/-

Note:- No. of Delegates restricted to 150 Nos.

- IEI members to produce membership No.
- No. of Students restricted to 20 Nos.

Student-delegates shall produce copy of I-Cards

For further information, Contact:

Er. Thomas D' Costa Er. Austin Rodrigues
Convenor Org. Secretary
Ph. 9850472489, Ph. 9421241940

Email: thomas9732000@yahoo.co.in cc to: goasc@ieindia.org